# SDR AALA202510300749

- Difficulty date: October 17, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 36,856 hours, 15,177 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING HAS EXCESSIVE PLAY AT THE BEARING AREA. REPLACED HINGE FITTING PER CMM 52-81-18.
